zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On strong and total Lagrange duality for convex optimization problems. (English) Zbl 1160.90004
The authors present some necessary and sufficient conditions, which completely characterize the strong and total Lagrange duality, respectively, for convex optimization problems in separated locally convex spaces. The authors also prove similar statements for the problems obtained by perturbing the objective functions of the primal problems by arbitrary linear functionals. In the particular case, to deal with convex optimization problems having infinitely many convex inequalities as constraints, the conditions considered in this paper become the so-called Farkas-Minkowski and locally Farkas-Minkowski conditions for systems of convex inequalities used in the literature. In some situations, the locally Farkas-Minkowski condition turns out to be equivalent to the basic constraint qualification (BCQ) used in the literature. See [J.-B. Hiriart-Urruty and C. Lemarechal, Convex analysis and minimization algorithms. Part 1: Fundamentals. Grundlehren der Mathematischen Wissenschaften. 305. (Berlin): Springer- Verlag. (1993; Zbl 0795.49001)] and H. Hu [Math. Oper. Res., 30, No. 4, 956–965 (2005; Zbl 1278.90310)]. Different results are also rediscovered as special cases and some of them are improved in their original context.
MSC:
90C25Convex programming
90C46Optimality conditions, duality
References:
[1]Mansour, M. Aït; Metrane, A.; Théra, M.: Lower semicontinuous regularization for vector-valued mappings, J. global optim. 35, No. 2, 283-309 (2006) · Zbl 1121.49013 · doi:10.1007/s10898-005-3839-z
[2]R.I. Boţ, S.M. Grad, G. Wanka, A new constraint qualification for the formula of the subdifferential of composed convex functions in infinite dimensional spaces, Math. Nachr., in press · Zbl 1155.49019 · doi:10.1002/mana.200510662
[3]R.I. Boţ, S.M. Grad, G. Wanka, New regularity conditions for Lagrange and Fenchel – Lagrange duality in infinite dimensional spaces, Preprint 13/2006, Fakultät für Mathematik, Technische Universität Chemnitz, 2006
[4]Boţ, R. I.; Wanka, G.: A weaker regularity condition for subdifferential calculus and Fenchel duality in infinite dimensional spaces, Nonlinear anal. 64, No. 12, 2787-2804 (2006) · Zbl 1087.49026 · doi:10.1016/j.na.2005.09.017
[5]Boţ, R. I.; Wanka, G.: An alternative formulation for a new closed cone constraint qualification, Nonlinear anal. 64, No. 6, 1367-1381 (2006) · Zbl 1105.46052 · doi:10.1016/j.na.2005.06.041
[6]Burachik, R. S.; Jeyakumar, V.: A dual condition for the convex subdifferential sum formula with applications, J. convex anal. 12, No. 2, 279-290 (2005) · Zbl 1098.49017
[7]Combari, C.; Laghdir, M.; Thibault, L.: Sous-différentiels de fonctions convexes composées, Ann. sci. Math. Québec 18, No. 2, 119-148 (1994) · Zbl 0840.49009 · doi:http://www.lacim.uqam.ca/~annales/volumes/18-2/119.html
[8]Dinh, N.; Goberna, M. A.; López, M. A.: From linear to convex systems: consistency, farkas’ lemma and applications, J. convex anal. 13, No. 1, 113-133 (2006) · Zbl 1137.90684
[9]N. Dinh, M.A. Goberna, M.A. López, T.Q. Son, New Farkas-type constraint qualifications in convex infinite programming, ESAIM Control Optim. Calc. Var., in press · Zbl 1126.90059 · doi:10.1051/cocv:2007027 · doi:numdam:COCV_2007__13_3_580_0
[10]Fajardo, M. D.; López, M. A.: Locally farkas – Minkowski systems in convex semi-infinite programming, J. optim. Theory appl. 103, No. 2, 313-335 (1999) · Zbl 0945.90069 · doi:10.1023/A:1021700702376
[11]M.A. Goberna, V. Jeyakumar, M.A. López, Necessary and sufficient constraint qualifications for solvability of systems of infinite convex inequalities, Nonlinear Anal., in press. DOI: 10.1016/j.na.2006.12.014
[12]Goberna, M. A.; López, M. A.; Pastor, J.: Farkas – Minkowski systems in semi-infinite programming, Appl. math. Optim. 7, 295-308 (1981) · Zbl 0438.90054 · doi:10.1007/BF01442122
[13]Hiriart-Urruty, J. -B.; Lemaréchal, C.: Convex analysis and minimization algorithms I: Fundamentals, (1993)
[14]Hu, H.: Characterizations of the strong basic constraint qualifications, Math. oper. Res. 30, No. 4, 956-965 (2005)
[15]V. Jeyakumar, N. Dinh, G.M. Lee, A new closed cone constraint qualification for convex optimization, Applied Mathematics Report AMR 04/8, University of New South Wales, 2004
[16]V. Jeyakumar, W. Song, N. Dinh, G.M. Lee, Stable strong duality in convex optimization, Applied Mathematics Report AMR 05/22, University of New South Wales, 2005
[17]Li, C.; Ng, K. F.: On constraint qualification for an infinite system of convex inequalities in a Banach space, SIAM J. Optim. 15, No. 2, 488-512 (2005) · Zbl 1114.90142 · doi:10.1137/S1052623403434693
[18]Li, W.; Nahak, C.; Singer, I.: Constraint qualifications for semi-infinite systems of convex inequalities, SIAM J. Optim. 11, No. 1, 31-52 (2000) · Zbl 0999.90045 · doi:10.1137/S1052623499355247
[19]Luc, D. T.: Theory of vector optimization, (1989)
[20]Penot, J. P.; Théra, M.: Semi-continuous mappings in general topology, Arch. math. 38, 158-166 (1982) · Zbl 0465.54019 · doi:10.1007/BF01304771
[21]Tiba, D.; Zălinescu, C.: On the necessity of some constraint qualification conditions in convex programming, J. convex anal. 11, No. 1, 95-110 (2004) · Zbl 1082.49028 · doi:http://www.heldermann.de/JCA/JCA11/jca11007.htm
[22]Zălinescu, C.: Convex analysis in general vector spaces, (2002)